RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 2, Pages 243–270 (Mi izv3966)  

This article is cited in 1 scientific paper (total in 2 paper)

On uniqueness of functions of best approximation in the metric of the space $L_1$

S. Ya. Havinson


Full text: PDF file (2606 kB)

Bibliographic databases:
Received: 12.12.1956

Citation: S. Ya. Havinson, “On uniqueness of functions of best approximation in the metric of the space $L_1$”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958), 243–270

Citation in format AMSBIB
\Bibitem{Hav58}
\by S.~Ya.~Havinson
\paper On uniqueness of functions of best approximation in the metric of the space~$L_1$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 2
\pages 243--270
\mathnet{http://mi.mathnet.ru/izv3966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101443}
\zmath{https://zbmath.org/?q=an:0196.31701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3966
  • http://mi.mathnet.ru/eng/izv/v22/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Havinson, Z. S. Romanova, “Approximation properties of finite-dimensional subspaces in $L_1$”, Math. USSR-Sb., 18:1 (1972), 1–14  mathnet  crossref  mathscinet  zmath
    2. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:204
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019